MAUDE Adverse Event Report: ARTHREX, INC. .045" GUIDE WIRE TROCAR, THREADED; ACCESSORIES, ARTHROSCOPIC

ARTHREX, INC. .045" GUIDE WIRE TROCAR, THREADED; ACCESSORIES, ARTHROSCOPIC
Model Number .045" GUIDE WIRE TROCAR, THREADED
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 02/12/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported during a lapidus fusion and a medializing calcaneal osteotomy procedure the tips of the ar-8737-42 guide wire trocar tip with laser line, and ar-8750kt guide wire with trocar tip broke off where the threads start.The rep reported the broken tips were so small that they could not be retrieved.

Brand Name
.045" GUIDE WIRE TROCAR, THREADED
Common Device Name
ACCESSORIES, ARTHROSCOPIC
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key9756771
Report Number1220246-2020-01733
Device Sequence Number2787588
Product Code NBH
UDI-Device Identifier00888867127203
UDI-Public00888867127203
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 02/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number.045" GUIDE WIRE TROCAR, THREADED
Device Catalogue NumberAR-8737-42
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2020
Initial Report FDA Received Date02/26/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;